MAUDE Adverse Event Report: CORDIS CORPORATION CATH F6 INF TL JL 3.5 100 CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH F6 INF TL JL 3.5 100 CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 534618T
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a foreign material (hair) was found in the inner package of the product.There was no reported injury to the patient.The outer box was not damaged.The integrity of the sterile pouch was not compromised.The damage was noted to have happened during the time of over-labeling activity in custom bonded warehouse.The device was not stored in the lab, it was maintained in a warehouse.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18129323 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, h1, h2, h3 after further clarification and review of events, the code of packaging/pouch-foreign material - in sterile package will be changed to "no adverse event" as the device did not reach the customer.The file is now non-reportable.
 
Event or Problem Description
As reported, a foreign material (hair) was found in the inner package of the 6f infinity jl 3.5 device.There was no reported injury to the patient.The outer box was not damaged.The integrity of the sterile pouch was not compromised.The foreign material was found prior to reaching the customer.The damage was noted to have happened during the time of over-labeling activity in custom bonded warehouse.The device was not stored in the lab, it was maintained in a warehouse.The device will be returned for evaluation.
 
Event or Problem Description
As reported, a foreign material (hair) was found in the inner package of the 6f infinity jl 3.5 device.There was no reported injury to the patient.The outer box was not damaged.The integrity of the sterile pouch was not compromised.The damage was noted to have happened during the time of over-labeling activity in custom bonded warehouse.The device was not stored in the lab, it was maintained in a warehouse.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, h1, h2, h3 and h6.This device is available for analysis but has not yet been received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.

Brand Name
CATH F6 INF TL JL 3.5 100 CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15553252
Report Number9616099-2022-06044
Device Sequence Number2984388
Product Code DQO
UDI-Device Identifier10705032014168
UDI-Public(01)10705032014168(17)250630(10)18129323
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number534618T
Device Catalogue Number534618T
Device Lot Number18129323
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer11/08/2022
10/26/2022
02/13/2023
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/01/2022
11/20/2022
03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown